# SDR USAA920070855

- Difficulty date: September 24, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 54,612 hours, 33,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Part serial: NSN
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - NR 7639350, CRACKED FUSELAGE SKIN, BS 727D, S22R.  REPAIRED FUSELAGE SKIN, BS 727D - 727E, S22R - S23R IAW USAIRWAYS TYPICAL REPAIR 53-60-03A.
